# SDR AALA200801411

- Difficulty date: May 27, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- Aircraft time: 53,274 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDQ - EMERGENCY LIGHTS AT LEFT HAND FIRST CLASS INOPERATIVE.  REPAIRED LOOSE CONNECTION AFT OF ROW 2 FOR EMERGENCY LIGHTS AT LEFT HAND FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
